# SDR ABXA20141017339

- Difficulty date: October 17, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACH CROSS MEMBER AT STATION 968 CORRODED AROUND NUTPLATE ON LT SIDE.  R & R ATTACH CROSS MEMBER AT STATION 968 IAW SRM 51-40-08, 51-40-05 & 51-40-02.  PN 145T8629-3, PART NAME CROSS MEMBER, SN NSN, CORRODED L2, EXACT FS LOCATION ON ACFT 968 TO 968 LOWER FUSELAGE STATION.  ACFT WAS GNDED.
